back to 2010, vol. 16, b. 3

Journal of IMAB - Annual Proceeding (Scientific Papers)
Publisher: Peytchinski, Gospodin Iliev
ISSN: 1312 773X (Online)
Issue: 2010, vol. 16, book 3
Subject Collection: Medicine
Page: 102-103
DOI: 10.5272/jimab.1632010_102
Online date: April 19, 2011

J of IMAB 2010; 16(3):102-103
S. Shtilionova1, P.Drumeva1, M. Balabanova2, I. Krasnaliev3
1) Department of dermatology and venereology, Medical University - Varna
2) Department of dermatology and venereology, Medical University – Sofia
3) Department of pathology, Medical University - Varna, Bulgaria

Lymphoproliferative infiltrates could be seen in several skin diseases but they are very characteristic of cutaneous pseudolymphoma, which can mimic both clinically and histopathologically cutaneous malignant pseudolymphoma.
A big problem for the clinicians is the differential diagnosis between cutaneous pseudolymphoma and malignant cutaneous lymphomas, as well as possibility for transformation of cutaneous pseudolymphoma into malignant lymphomas.
Wide spectrum of medicaments could cause appearance of cutaneous pseudolymphoma. Some of them are: anticonvulsants, ACE inhibitors, neuroleptics and others. Many of them are responsible for a development of erythrodemia, simulating Sezary syndrome with peripheral blood changes.

Key words: Drug Inducement, Cutaneous Pseudolymphomas.

Page: 102-103; FULL TEXT PDF (111 KB) Abstract & References

Please include this information when citing this paper: DOI: 10.5272/jimab.1632010_102

back to Online Journal